AMERICA'S BEAUTY SHOW 2021

FOR ANY QUESTIONS REGARDING CE AN ABS REPRESENTATIVE WILL BE AVAILABLE ON SITE IN THE ABS WORKSHOP OFFICE LOCATED IN THE CONFERENCE CENTER.

REGISTER FOR WORKSHOPS

NICK ARROJO | @NICKARROJO

  • VITAL SIGNS

SUNDAY, SEPTEMBER 12 | 9:30AM – 11:00AM

$60

CE: 1.5 HOURS

YOU'LL LEARN:

In this business-minded 1.5 hour seminar, Nick Arrojo shares his ‘Vital Signs” of success as he walks attendees through a proven blueprint for building a culture of growth and profitability, reward and success in the salon.

Take the pulse of your organization, and map a lucrative and satisfying future for you and your team.

   

OLIVIA SMALLEY | @omgartistry

  • LET’S BREAK THE INTERNET
  • FROM BEAUTY SCHOOL TO BEAUTY INFLUENCER
  • CLUBHOUSE: HOW TO MAXIMIZE THE NEW SOCIAL MEDIA PLATFORM FOR SALON GROWTH

SUNDAY, SEPTEMBER 12 | 9:30AM – 10:30AM  

$90

CE: 1 HOUR

YOU'LL LEARN:

Get ready to take your social media presence to the next level with a jam-packed hour of #unfiltered education and inspiration led by one of the beauty industry’s leading digital content experts, Olivia Smalley AKA “The Social Queen.”

This is NOT your average social media class! This is an exclusive 1-hour experience where Olivia shares her EXACT process for creating content that will help take your career to new heights.

Topics include establishing and growing your online presence, cultivating relationships with top beauty brands, and even help revamping your personal brand so you can start growing your clientele and your career!

MONDAY, SEPTEMBER 13 | 9:30AM – 10:30AM

$90

CE: 1 HOUR

YOU'LL LEARN:

Join Published Celebrity Beauty Pro, Olivia Smalley (@omgartistry) and Social Media Expert, Cynthia Baker (@saga.haus) as they guide you through their success strategies as a hairstylist, booth renter, salon owner, influencer and corporate beauty executive.

Learn the steps and best practices to get you from A-Z. By the end of this session, you’ll have a road map to a more successful beauty industry career.

YOU'LL LEARN:

Join Olivia Smalley (@omgartistry) and Cynthia Baker (@saga.haus) as they guide you through why the NEW social media platform, Clubhouse, is important to your business.

Together you’ll learn how to:

  • Optimize your Clubhouse bio
  • Create a client-based community
  • Start your first “Room”
  • Clubhouse etiquette
  • Grow your Instagram followers with Clubhouse

CYNTHIA BAKER | @saga.haus

  • LET’S GET “REEL” ON INSTAGRAM
  • SOCIAL MEDIA 101: EVERYTHING YOU NEED TO KNOW TO BE SOCIALLY SUCCESSFUL
  • FROM BEAUTY SCHOOL TO BEAUTY INFLUENCER

MONDAY, SEPTEMBER 13 | 11:00AM – 12:00PM  

$90

CE: 1 HOUR

YOU'LL LEARN:

If you are new to Instagram Reels or already feel like a pro this social session will leave you feeling like a “Reel” master! Join us as we go through a step-by-step guide on how to cultivate your future mini videos.

Cynthia Baker, CEO/Founder of @saga.haus, Social Media Expert & Strategist works as the behind-the-scenes social driver for beauty brands, influencers, celebs & athletes. Oh, and did we mention she is also a hairstylist too?! Cynthia loves sharing her social secrets in helping the beauty industry grow their following, build income & expand their social knowledge

Together you will cover topics like:

  • What are Reels Anyway?
  • How to Create and Edit a Hair Focused Reel
  • 3 Ways to Use Reels to Attract NEW Followers and Customers
  • Best Practices & Hacks to Maximize Your Reel

SUNDAY, SEPTEMBER 12 | 11:00AM – 12:00PM  

$90

CE: 1 HOUR

YOU'LL LEARN:

It’s not too late! Learn everything you need to know about Instagram and how to navigate social media to help build your beauty business.

Cynthia Baker, CEO/Founder of @saga.haus, Social Media Expert & Strategist works as the behind-the-scenes social driver for beauty brands, influencers, celebs & athletes. Oh, and did we mention she is also a hairstylist too?! Cynthia loves sharing her social secrets in helping the beauty industry grow their following, build income & expand their social knowledge.

Together you’ll cover topics like:

  • Building your Instagram bio for the win
  • Creating captivating captions
  • Building better grid layouts
  • Maximizing #hashtags for growth
  • Utilizing Instagram features and functions

YOU'LL LEARN:

Join Olivia Smalley (@omgartistry) and Cynthia Baker (@saga.haus) as they guide you through why the NEW social media platform, Clubhouse, is important to your business.

Together you’ll learn how to:

  • Optimize your Clubhouse bio
  • Create a client-based community
  • Start your first “Room”
  • Clubhouse etiquette
  • Grow your Instagram followers with Clubhouse

 

RONIT ENOS | @ronitscoaching

  • PROFIT FIRST for Salons
  • HOW TO BUILD A SCALABLE 7-FIGURE SALON

SUNDAY, SEPTEMBER 12 | 1:00PM – 2:30PM

MONDAY, SEPTEMBER 13 | 2:00PM - 3:30PM

$60

CE: 1.5 HOURS

YOU'LL LEARN:

This 90 minute workshop will teach you the basics of the Profit First Cash Flow Management System used by over 150K service-based businesses in the world. When you leave, you will have an understanding of how to run your cashflow system so you can start:

  • Taking consistent and full paychecks for yourself
  • Save systematically for taxes
  • Save for profit that you will reinvest back into your business
  • Reduce debt
  • Reduce expenses

Join us to find out what the top 3 mistakes are that prevent salon owners from turning their business from a cash-sucking monster into a money-making machine so you can have your ideal mindset, wealth, and freedom.

SUNDAY, SEPTEMBER 12 | 3:30PM – 5:00PM

MONDAY, SEPTEMBER 13 | 11:00AM - 1:00PM

$60

CE: 1.5 HOURS

YOU'LL LEARN:

If you hear of a business owner taking a 4-week vacation and gasp wondering “HOW?!”, then this 90 minute workshop is for you.

Your business should not rely on you to be fully immersed in the day-to-day happenings in order to be successful. There are numerous different ways you can build a salon that is scalable and doesn’t require you to be IN the business to be successful.

We will be covering how you can implement the right systems and team-management so that you can step away from your business and run it from afar (even tropical island).

GEORGINA DAVIS

  • SEXUAL HARASSMENT

SATURDAY, SEPTEMBER 11 | 3:00PM – 4:00PM

SUNDAY, SEPTEMBER 12 | 9:30AM - 10:30AM

MONDAY, SEPTEMBER 13 | 10:00AM - 11:00AM

FREE COURSE

CE: 1 HOUR

YOU'LL LEARN:

Gain knowledge about sexual harassment prevention. This including an explanation of sexual harassment consistent with the IHRA, examples of conduct that constitutes unlawful sexual harassment, a summary of relevant federal and State statutory provisions concerning sexual harassment.

Also learn about remedies available to victims of sexual harassment; and a summary of responsibilities of employers in the prevention, investigation, and corrective measures of sexual harassment.

MARY BETH JANSSEN

  • STRESS LESS
  • JOURNEY INTO HEALING: WHOLENESS IN MIND, BODY, SPIRIT AND ENVIRONMENT

SUNDAY, SEPTEMBER 12 | 3:00PM – 5:00PM

$90

CE: 2 HOURS

YOU'LL LEARN:

Think you have a handle on the stress in your own personal and professional sphere of influence? Working all day with a packed-tight schedule, interaction with a wide variety of personality types and energies, moving your body through a wide range of postures and the possibility of compromised nutrition can have a dramatic impact on one's mind-body physiology and energy levels.

Join us as we cover several practices that help to stabilize and balance your nervous system: including mindfulness meditation, healing breathwork, emotional regulation and more.

SUNDAY, SEPTEMBER 12 | 11:00AM – 1:00PM

$90

CE: 2 HOURS

YOU'LL LEARN:

There's superb education out there to help you better care for the beauty salon or spa client, improve your people skills, balance budgets, or manage a salon/spa's staff; but while you're busy learning how to be an effective caregiver, who's taking care of the caregiver? Who's taking care of you?

Become a true nurturer of self and others through mindful thought and learn about practices and methods to help transform stress into balance, meditative techniques, sensory modulation therapies, and developing effective daily routines.

MIREYA VILLARREAL | @mireya_villarreal

  • GET MOTIVATED AND BUILD A SUCCESSFUL BUSINESS FOUNDATION
  • CRUSH THE BARRIERS TO SUCCESS

SUNDAY, SEPTEMBER 12 | 11:30AM – 12:30PM  

$75

CE: 1 HOUR

YOU'LL LEARN:

Need a push? Mireya Villarreal, Founder and CEO of Pink Pewter, will be talking about how to build a successful business foundation through self motivation and a healthy mindset.

Learn how to overcome failure and avoid mistakes, from a hairstylist and business owner who started in a 600 square foot salon to growing an international brand sold in over 30 countries.

 

100% of net proceeds will be donated to The Pink Pewter Foundation, a 501c3 Non-Profit organization..

MONDAY, SEPTEMBER 13 | 10:00AM – 11:00AM  

$75

CE: 1 HOUR

YOU'LL LEARN:

Learn how to crush the barriers that are preventing you from getting to next level success!

Mireya Villarreal, Founder and CEO of Pink Pewter, will share her journey of successes, failures and valuable lessons from a hairstylist in a small 600 square foot salon doing $12 haircuts to growing an international beauty brand sold in over 30 countries.

 

100% of net proceeds will be donated to The Pink Pewter Foundation, a 501c3 Non-Profit organization

DANNY AMORIM | @successaddict

  • ARE YOU A SUCCESS ADDICT?!?

SUNDAY, SEPTEMBER 12 | 12:30PM – 1:30PM  

$75

CE: 1 HOUR

YOU'LL LEARN:

Join Danny Amorim, aka the “SuccessAddict”, to learn his tips and tricks on building your health and making wiser choices for yourself first, maximizing your time and value behind the chair, building your personal brand, and everything it takes to run a successful business. 

SUBSCRIBE TO OUR NEWSLETTER

Recieve our latest weekly releases, offers, guides and more.

Thank you!